# SDR JR2R20250625871

- Difficulty date: June 25, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88327
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000479
- Aircraft time: 21,807 hours, 13,468 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 17086132003
- Condition: Corroded
- Location: Zone 200
- Part time: 21,807 hours, 13,468 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER REMOVAL OF LH AFT MOP SILL, FOUND LAV ATTACH FITTING CORRODED AT FR0 LBL32 CORRODED.  REPLACED.
